# SDR SWAA2017121518471

- Difficulty date: December 13, 2017
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 38,544 hours, 18,236 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808494
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, STRONG FUMES IN CABIN PASSING 12000 FT. AFTER LANDING FUMES WENT AWAY.  R&R DIRTY RT A/C WATER SEPARATOR BAG PER MM.
